# SDR C77A20120624004

- Difficulty date: June 21, 2012
- Submitted: June 24, 2012
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 10,759 hours, 6,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,759 hours, 6,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SPOTS OF CORROSION ON LT SEAT TRACK, PN 170-03264-001 BETWEEN FRAMES 16 AND 17.  REMOVED CORROSION BY BLENDING AND TREATING IAW SRM 51-10-03 & 51-12-01 ON WO 504476-109 IAW ETD 2012-170-008501 AND EO E175-5300-069 REV 1, WO 582024.
